# SDR AALA20140209001

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 4,435 hours, 1,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22DEF, SEAT MOUNTED ESCAPE PATH CLEAR LIGHT, LAMPS FOUND INOPERATIVE.  REPLACED LAMPS FOR SEAT 22DEF EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
